| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported about an intraocular lens (iol) explant due to patient can't read tiny print at work with contact lens in.The clinical reason was reported to be lens exchange for distance correction to (-0.50).The iol was replaced with unspecified lens within in a month from initial procedure.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.Investigation has been completed based on current information.No further action is warranted at this time.The manufacturer internal reference number is: (b)(4).